# SDR N6WA2024072801

- Difficulty date: July 27, 2024
- Submitted: July 28, 2024
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10218
- Aircraft time: 43,609 hours, 31,513 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT DOOR FAILED FUNCTIONAL FORCE GUAGE CHECK FOR OPERATIO OF INTERIOR HANDLE.  LUBRICATED LATCH AND LOCK PINS IAW CRJ AMM 12-20-52. NOW PASSES FUNCTIONAL CHECK IAW CRJ AMM 52-21-00.
